Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Addendum


Authors: A. D. Michal and E. W. Paxson
Journal: Bull. Amer. Math. Soc. 43 (1937), 888
DOI: https://doi.org/10.1090/S0002-9904-1937-06675-4
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 8 (1936), 529--534
MathSciNet review: 1563654
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06675-4